# SDR SWAA2025080197393

- Difficulty date: July 31, 2025
- Submitted: August 1, 2025
- Operation: Air carrier
- Aircraft: N8704Q
- Make and model: Boeing 737-8
- Aircraft serial: 36988
- Aircraft time: 18,324 hours, 8,698 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT CENTER THRESHOLD CRACKED AND DENTED.   C/W CONDITIONAL INSPECTION REF AMM 05-51-59, NO DAMAGE NOTED.  REMOVED AND REPLACED AFTER CARGO DOOR SCUFF PLATE PER AMM 53-11-02.
